MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 2434-0007
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d ss 0.2m cv one of the product was cracked and broken.There was no report of patient impact.The following information was provided by the initial reporter: material #: 2434-0007 batch/lot #: unknown it was reported by customer that the pn tubing filter found to be cracked.Verbatim: isd-2434-0007-pn tubing filter found to be cracked-pn tubing filter was found to have a visible crack at last assessment by dayshift rn.Filter not leaking.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: one photo of the product packaging was submitted by the customer.The customer complaint of component damage - no leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d ss 0.2m cv one of the product was cracked and broken.There was no report of patient impact.The following information was provided by the initial reporter: material #: 2434-0007.Batch/lot #: unknown.It was reported by customer that the pn tubing filter found to be cracked.Verbatim: isd-2434-0007-pn tubing filter found to be cracked-pn tubing filter was found to have a visible crack at last assessment by dayshift rn.Filter not leaking.

Brand Name
BD ALARIS¿ LVP 20D SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13552248
Report Number9616066-2022-00143
Device Sequence Number5037057
Product Code FPA
UDI-Device Identifier37613203019690
UDI-Public37613203019690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2434-0007
Device Catalogue Number2434-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown